Full Text: PDF
Received July 27, 2016; Accepted November 22, 2016
Abstract. This paper concerned with the oscillatory and asymptotic behavior of third order difference equation with mixed type neutral term Using arithmetic-geometric mean inequality, we obtained oscillation criteria which generalize and extend some of the known results. Examples are also provided to illustrate the main results.
How to Cite this Article:
S. Selvarangam, S. Geetha, E. Thandapani, Oscillation and asymptotic behavior of third order nonlinear neutral difference equations with mixed type, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 2, pp. 1-17.